# SDR SIMA1892

- Difficulty date: July 7, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N245AE
- Make and model: Saab 340B
- Aircraft serial: 340B245
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Weu
- Part number: 005WS00
- Part serial: 1395
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX - FLT 3123 - DURING INITIAL ROLL YELLOW FLAG INDICATORS ON BOTH ANNUNCIATOR UNITS FLASHED, CONFIG WARNING, F/O ALTIMETER FLAG, AND RUDDER LIMIT LIGHT CAME ON.  MAINTENANCE FOUND WEU FAILED.  WEU WAS REMOVED AND REPLACED, ALL SYSTEMS OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
